# SDR CALA2025041804021

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 124,559 hours, 19,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SLIDE DOOR PRESSURE LOW. DOOR 2R INPECTED R2 DOOR SLIDE PRESSURE FOUND NON THE LIMITS AT THE HIGH END PER MM 25-66-02-206-001.
